# SDR ASAA2022102140764

- Difficulty date: October 21, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 66,686 hours, 33,804 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200024
- Part serial: 000657
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL LOWER STAB SKIN IS CRACKED AT STA 147.90 MARKED. GROUNDED - YES. REMOVED EXISTING REPAIR CUT AND REMOVED DAMAGE INSTALLED NEW REPAIR AND APPLIED FINISH IAW B737-700 SRM 55-10-01-2R-11 THIS IS A CAT B REPAIR WITH A 56,000 CYCLE THRESHOLD AND REPETITIVE INSPECTION EVERY 9,000 CYCLES TOTAL CYCLES AT TIME OF REPAIR IS 33,804.
